Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 6, NWS Austin/San Antonio, TX

March 28, 2014Fayette County, Lavaca County, Lee County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 28, 2014, 6:09 PM CDT for Fayette County, Lavaca County, Lee County, Texas. It was in force for 51 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2014, 6:09 PM CDT (23:09 UTC)
Expired
Mar 28, 2014, 7:00 PM CDT
In force
51 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Fayette County, TX, Lavaca County, TX, Lee County, TX

What was reported inside it

TimeReportWhereRemark
Mar 28, 6:09 PM CDTHAIL 19 E Smithville, TXMOST HAILSTONES RANGED FROM ONE HALF TO THREE QUARTERS OF AN INCH
Mar 28, 6:12 PM CDTHAIL 0.888 Nne Muldoon, TX
Mar 28, 6:29 PM CDTHAIL 0.25La Grange, TX
Mar 28, 6:30 PM CDTHAIL 0.25Muldoon, TX
Mar 28, 6:48 PM CDTHAIL 0.25Schulenburg, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 12:47 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 11.2 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2014-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2014-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
637 J/kg
Mixed-layer CIN
-480 J/kg
Mixed-layer LCL
1149 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

313 
WUUS54 KEWX 282309
SVREWX
TXC149-285-287-290000-
/O.NEW.KEWX.SV.W.0006.140328T2309Z-140329T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
609 PM CDT FRI MAR 28 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FAYETTE COUNTY...
  EXTREME NORTH CENTRAL LAVACA COUNTY...
  EXTREME SOUTH CENTRAL LEE COUNTY...

* UNTIL 700 PM CDT.

* AT 603 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM.  THIS STORM WAS LOCATED 7 MILES NORTH OF MULDOON...OR
  9 MILES WEST OF LA GRANGE...AND MOVING SOUTHEAST AT 25 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE SCHULENBURG AND FAYETTEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2992 9660 2981 9669 2966 9685 2962 9686
      2979 9722 3008 9698 2994 9658
TIME...MOT...LOC 2309Z 298DEG 24KT 2990 9699

$$
2 follow-up statements
914 
WWUS54 KEWX 282316
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
616 PM CDT FRI MAR 28 2014

TXC149-285-287-290000-
/O.CON.KEWX.SV.W.0006.000000T0000Z-140329T0000Z/
FAYETTE TX-LAVACA TX-LEE TX-
616 PM CDT FRI MAR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EXTREME SOUTH CENTRAL LEE...EXTREME NORTH CENTRAL LAVACA AND
FAYETTE COUNTIES...

AT 610 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE HAIL.  THIS STORM WAS LOCATED NEAR PLUM...OR 7 MILES WEST OF LA
GRANGE...MOVING SOUTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RABBS
PRAIRIE...FREYBURG...SWISS ALP...RUTERSVILLE...HIGH 
HILL...AMMANNSVILLE...MULLINS...PRAIRIE...SCHULENBURG...HOLMAN...
DUBINA...FAYETTEVILLE...ELLINGER AND REK HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY LARGE HAIL. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2992 9660 2981 9669 2966 9685 2962 9686
      2979 9722 3008 9698 2994 9658
TIME...MOT...LOC 2315Z 298DEG 24KT 2988 9695

$$

OB/AT
969 
WWUS54 KEWX 282336
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
636 PM CDT FRI MAR 28 2014

TXC287-282338-
/O.CAN.KEWX.SV.W.0006.000000T0000Z-140329T0000Z/
LEE TX-
636 PM CDT FRI MAR 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL LEE
COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.

LAT...LON 2992 9711 3000 9683 2994 9658 2992 9660
      2981 9669 2966 9685 2962 9686 2979 9722
TIME...MOT...LOC 2328Z 298DEG 24KT 2984 9686

$$

TXC149-285-290000-
/O.CON.KEWX.SV.W.0006.000000T0000Z-140329T0000Z/
FAYETTE TX-LAVACA TX-
636 PM CDT FRI MAR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EXTREME NORTH CENTRAL LAVACA AND SOUTHERN FAYETTE COUNTIES...

AT 630 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZED HAIL.  
THIS STORM WAS LOCATED NEAR LA GRANGE...MOVING SOUTHEAST AT 30 MPH.
LATEST RADAR IMAGES SHOW THE STORM WEAKENING AS IT MOVES TO THE EAST 
TOWARD MULLINS PRAIRIE. HOWEVER...THIS STORM COULD INTENSIFY AS IT 
PUSHES OFF FAYETTE COUNTY AS IT ENCOUNTERS FAVORABLE ATMOSPHERIC 
CONDITIONS ACROSS THE COASTAL PLAINS

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HIGH
HILL...AMMANNSVILLE...MULLINS PRAIRIE...SCHULENBURG...HOLMAN...
DUBINA...FAYETTEVILLE...ELLINGER AND REK HILL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2992 9711 3000 9683 2994 9658 2992 9660
      2981 9669 2966 9685 2962 9686 2979 9722
TIME...MOT...LOC 2328Z 298DEG 24KT 2984 9686

$$

OB/AT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 5:14 PM CDT, 55 minutes earlier.

Area forecast discussion, Mar 28, 5:14 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
514 PM CDT FRI MAR 28 2014

.UPDATE...
AN UPDATE HAS BEEN MADE TO SEVERE THUNDERSTORM WATCH #36.

&&

.DISCUSSION...
BASED ON RECENT RADAR TRENDS...WE HAVE OPTED TO ADD CALDWELL AND
FAYETTE COUNTIES TO SEVERE THUNDERSTORM WATCH #36. WITH DRY AIR
MOVING IN FROM THE WEST...WE HAVE REMOVED LLANO...BURNET AND
BLANCO COUNTIES FROM THIS WATCH. NO OTHER CHANGES TO THE FORECAST
AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 309 PM CDT FRI MAR 28 2014/

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
THE DRY LINE PUNCHING EASTWARD WAS RAPIDLY APPROACHING THE I35
CORRIDOR WITH TAIL END CONVECTION SKIRTING THE FAR NRN COUNTIES.
ISOLATED-SCATTERED STORMS ACROSS THE FAR NERN CWA THRU THE
EVENING HOURS...THEN SLIGHT CHANCE STORMS ACROSS THE FAR EASTERN
CWA BETWEEN 7 AND 10 PM THIS EVENING. APPEARS THE DRY LINE IS
ADVANCING FURTHER EAST OVER THE CENTRAL/SRN CWA THIS AFTERNOON AND
LIKELY CUTTING OFF THE S-SWLY LOW LEVEL INFLOW TO THE STORMS TO
THE NORTH....NOT ALLOWING FOR MUCH SWD DEVELOPMENT. OTHERWISE
CLEARING AND COOLER TONIGHT AS THE COLD FRONT DROPS SWD BEHIND THE
DRY LINE AND COOLER NLY WINDS OF 10-15 MPH DEVELOP. A WEAL RIDGE
PREVAILS ALOFT OVER THE WEEKEND. SUNNY...DRY AND NOT AS WARM
SATURDAY...CONTINUED CLEAR AND COOL SATURDAY NIGHT. A LIGHT RETURN
FLOW DEVELOPS SATURDAY NIGHT AS THE SURFACE RIDGE SLIDES EAST.

LONG TERM (SUNDAY THROUGH FRIDAY)...
INCREASING SLY RETURN FLOW SUNDAY...THEREFORE BREEZY AND WARMER.
LOW LEVEL MOISTURE RETURNS SUNDAY NIGHT WITH PATCHY FOG POSSIBLE
ACROSS THE EASTERN CWA. MORE ACTIVE WESTERLY FLOW ALOFT DEVELOPS
EARLY NEXT WEEK INTO MUCH OF NEXT WEEK AS A LOW DROPS SEWD ACROSS
NRN CA TOWARDS THE FOUR CORNERS REGION/SRN ROCKIES. WITH DEEPENING
MOISTURE ACROSS S CENTRAL TX...HAVE CONTINUED SLIGHT TO LOW CHANCE
POPS(SHOWERS/STORMS) FROM TUESDAY INTO THURSDAY. THE GFS KICKS THE
UPPER LOW INTO THE MID WEST THURSDAY...DRIVING A COLD FRONT THRU
THE AREA THURSDAY AFTERNOON/NIGHT....WHILE THE ECMWF HAS THE UPPER
LOW KICKING FURTHER NORTH WITH SWLY FLOW CONTINUING INTO
FRIDAY...WITH A WEAKER STALLING COLD FRONT ON FRIDAY. HAVE GONE
WITH THE DRIER GFS SOLUTION WHICH IS IN LINE WITH PREVIOUS
THINKING AND ADJACENT WFOS.

FIRE WEATHER...
NO CHANGES TO THE RED FLAG WARNING THRU 6 PM THIS EVENING.
20-FOOT WIND SPEED HAVE DECREASED IN THE LAST OVER THE RIO GRANDE
PLAINS. THE HILL COUNTRY COULD SEE AN HOUR OR TWO OF REACHING RED
FLAG CONDITIONS JUST BEHIND THE DRY LINE. WILL CONTINUE TO
MENTION ELEVATED FOR THE REMAINDER OF THIS EVENING AND AGAIN
SATURDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              49  79  49  81  53 /  20   0   0   0  -
AUSTIN BERGSTROM INTL AIRPORT  45  78  45  80  50 /  20   0   0   0  -
NEW BRAUNFELS MUNI AIRPORT     48  80  47  81  52 /  -    0   0   0  -
BURNET MUNI AIRPORT            46  77  46  79  52 /  -    0   0   0  -
DEL RIO INTL AIRPORT           52  81  55  83  57 /   0   0   0   0  -
GEORGETOWN MUNI AIRPORT        46  77  46  80  51 /  20   0   0   0  -
HONDO MUNI AIRPORT             50  83  51  85  55 /   0   0   0   0  -
SAN MARCOS MUNI AIRPORT        47  79  46  79  51 /  -    0   0   0  -
LA GRANGE - FAYETTE REGIONAL   50  79  48  81  53 /  20   0   0   0  -
SAN ANTONIO INTL AIRPORT       51  81  51  82  55 /  -    0   0   0  -
STINSON MUNI AIRPORT           52  82  51  83  56 /  -    0   0   0  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: DIMMIT...EDWARDS...KINNEY...MAVERICK...UVALDE...VAL
VERDE...ZAVALA.

&&

MESOSCALE/AVIATION...25
SYNOPTIC/GRIDS...24
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Mar 28, 11:52 AM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1152 AM CDT FRI MAR 28 2014

TXZ171>173-183>194-202>209-217>225-228-291100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1152 AM CDT FRI MAR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS WILL DEVELOP BY MID DAY FOR THE SAN
ANTONIO METRO AREA AND AREAS EXTENDING EAST AND NORTH OF SAN
ANTONIO...INCLUDING THE INTERSTATE 35 CORRIDOR AND EASTWARD. STRONG
TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE NORTHEAST HILL
COUNTRY OR EAST AND NORTHEAST OF A LLANO TO SAN MARCOS TO
HALLETTSVILLE LINE. THE MAIN CONCERN FROM THESE STORMS WILL BE LARGE
HAIL AND DAMAGING WINDS. THUNDERSTORMS WILL DIMINISH AND END BY
EARLY EVENING.

IN ADDITION...VERY DRY AND WARM CONDITIONS ALONG THE RIO GRANDE
PLAINS AND SOUTHERN EDWARDS PLATEAU WILL RESULT IN VERY LOW
RELATIVE HUMIDITY VALUES. THIS COUPLED WITH BREEZY WEST WINDS WILL
GENERATE CRITICAL FIRE WEATHER CONDITIONS FOR THOSE AREAS THIS
AFTERNOON. A RED FLAG WARNING IS IN EFFECT FROM 1 TO 6 PM THIS
AFTERNOON FOR THOSE AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

In the hours before

Local storm report, Mar 28, 5:59 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
559 PM CDT FRI MAR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             3 NNW BASTROP           30.15N  97.32W
03/28/2014  E1.00 INCH       BASTROP            TX   PUBLIC

&&

EVENT NUMBER EWX1400206

SBS
Local storm report, Mar 28, 6:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
600 PM CDT FRI MAR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             4 W BASTROP             30.11N  97.36W
03/28/2014  E1.75 INCH       BASTROP            TX   EMERGENCY MNGR

&&

EVENT NUMBER EWX1400207

SBS
Local storm report, Mar 28, 6:01 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
601 PM CDT FRI MAR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             2 NW CAMP SWIFT         30.21N  97.31W
03/28/2014  E0.75 INCH       BASTROP            TX   EMERGENCY MNGR

&&

EVENT NUMBER EWX1400208

SBS
Local storm report, Mar 28, 6:02 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
602 PM CDT FRI MAR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             7 SSW ELGIN             30.26N  97.41W
03/28/2014  E1.75 INCH       BASTROP            TX   EMERGENCY MNGR

&&

EVENT NUMBER EWX1400209

SBS
Local storm report, Mar 28, 6:05 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
605 PM CDT FRI MAR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             3 SW WELLS BRANCH       30.41N  97.72W
03/28/2014  E0.70 INCH       TRAVIS             TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1400210

SBS
Local storm report, Mar 28, 6:08 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
608 PM CDT FRI MAR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             2 W BASTROP             30.12N  97.34W
03/28/2014  E1.00 INCH       BASTROP            TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1400211

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 6:25 AM CDTRed Flag WarningEWXDimmit, Edwards, Kinney, Maverick, Uvalde, Val Verde and 1 more12 hr
Mar 28, 2:25 PM CDTSpecial Weather StatementEWXBurnet50 min
Mar 28, 2:47 PM CDTSpecial Weather StatementEWXWilliamson43 min
Mar 28, 3:13 PM CDTSpecial Weather StatementEWXWilliamson47 min
Mar 28, 3:37 PM CDTSevere Thunderstorm WarningEWXWilliamson38 min
Mar 28, 4:02 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson43 min
Mar 28, 4:10 PM CDTSpecial Weather StatementEWXWilliamson50 min
Mar 28, 4:20 PM CDTSpecial Weather StatementEWXMilam40 min
Mar 28, 4:33 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson42 min
Mar 28, 4:59 PM CDTSpecial Weather StatementEWXLee46 min
Mar 28, 5:06 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis39 min
Mar 28, 5:23 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee52 min
Mar 28, 5:48 PM CDTSpecial Weather StatementEWXLee42 min
Mar 28, 6:44 PM CDTSevere Thunderstorm WarningEWXFayette, Gonzales, Lavaca46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.